应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "60H10":
617 Min ZHU, Jun-ping LI, De-zhi LIU
  Exponential Stability for Time-changed Stochastic Differential Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (3): 617-627 [Abstract] (4) [HTML 1 KB] [PDF 151 KB] (30)
319 Qing-feng ZHU, Liang-quan ZHANG, Yu-feng SHI
  Infinite Horizon Forward-Backward Doubly Stochastic Differential Equations and Related SPDEs
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 319-336 [Abstract] (3) [HTML 1 KB] [PDF 208 KB] (63)
627 Fen-fen YANG
  Harnack Inequality and Applications for SDEs Driven by G-Brownian Motion
    Acta Mathematicae Applicatae Sinica, English Serie   2020 Vol.36 (3): 627-635 [Abstract] (13) [HTML 1 KB] [PDF 155 KB] (54)
695 Shengjun FAN, Long JIANG
  Lp Solutions of BSDEs with a New Kind of Non-Lipschitz Coefficients
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (4): 695-707 [Abstract] (60) [HTML 1 KB] [PDF 179 KB] (187)
873 Na ZHANG, Guang-yan JIA
  Jensen's Inequality Under Nonlinear Expectation Generated by BSDE with Jumps
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (4): 873-884 [Abstract] (51) [HTML 1 KB] [PDF 185 KB] (124)
305 Qing ZHOU, Jiao-jiao YANG, Wei-xing WU
  Pricing Vulnerable Options with Correlated Credit Risk Under Jump-diffusion Processes When Corporate Liabilities Are Random
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (2): 305-318 [Abstract] (78) [HTML 1 KB] [PDF 0 KB] (3)
622 Shi-qiu ZHENG, Shou-mei LI
  Representation Theorem for Generators of Quadratic BSDEs
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (3): 622-635 [Abstract] (47) [HTML 1 KB] [PDF 187 KB] (103)
343 Xiao-ming XU
  A General Comparison Theorem for 1-dimensional Anticipated BSDEs
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 343-348 [Abstract] (118) [HTML 1 KB] [PDF 132 KB] (181)
349 Xue-hong ZHU, Guang-zu LIU
  Viability Property of Jump Diffusion Processes on Manifolds
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 349-354 [Abstract] (121) [HTML 1 KB] [PDF 128 KB] (155)
407 Hui-nan LENG
  Infinite Horizon Backward Doubly Stochastic Differential Equations with Non-degenerate Terminal Functions and Their Stationary Property
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 407-422 [Abstract] (119) [HTML 1 KB] [PDF 209 KB] (185)
953 Miao ZHANG, Zeng-jing CHEN
  A Law of Large Numbers Under the Nonlinear Expectation
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 953-962 [Abstract] (160) [HTML 1 KB] [PDF 0 KB] (20)
59 Guang-yan JIA, Na ZHANG
  A New Representation for Second Order Stochastic Integral-differential Operators and Its Applications
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (1): 59-70 [Abstract] (206) [HTML 1 KB] [PDF 175 KB] (352)
131 Pan-yu WU, Zeng-jing CHEN
  A New Comparison Theorem of Multidimensional BSDEs
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (1): 131-138 [Abstract] (292) [HTML 1 KB] [PDF 156 KB] (383)
965 Qing-feng ZHU, Yu-feng SHI
  A Class of Backward Doubly Stochastic Differential Equations with Discontinuous Coefficients
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (4): 965-976 [Abstract] (612) [HTML 1 KB] [PDF 1 KB] (518)
589 Xue-peng BAI, Yi-qing LIN
  On the Existence and Uniqueness of Solutions to Stochastic Differential Equations Driven by G-Brownian Motion with Integral-Lipschitz Coefficients
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (3): 589-610 [Abstract] (310) [HTML 1 KB] [PDF 1 KB] (356)
329 Wei-yin FEI, Deng-Feng XIA, Shu-guang ZHANG
  Solutions to BSDEs Driven by Both Standard and Fractional Brownian Motions
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (2): 329-354 [Abstract] (1664) [HTML 1 KB] [PDF 0 KB] (29)
165 Dong-mei Guo, Xiao-ming Xu
  Reflected BSDEs with Random Default Time and Related Mixed Optimal Stopping-control Problems
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (1): 165-178 [Abstract] (1153) [HTML 1 KB] [PDF 214 KB] (548)
255 Li SONG, Feng HU, Zeng-jing CHEN
  Representation Theorems for Generators of BSDEs in Lp Spaces
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (2): 255-264 [Abstract] (1560) [HTML 1 KB] [PDF 0 KB] (21)
647 Rainer BUCKDAHN, Juan LI
  Stochastic Differential Games with Reflection and Related Obstacle Problems for Isaacs Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (4): 647-678 [Abstract] (2409) [HTML 1 KB] [PDF 0 KB] (25)
223 Qian Lin, Zhen Wu
  A Comparison Theorem and Uniqueness Theorem of Backward Doubly Stochastic Differential Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (2): 223-232 [Abstract] (1700) [HTML 0 KB] [PDF 0 KB] (33)
63 Xian-min Geng, Shu-chen Wan
  Ruin Probability and Joint Distributions of Some Actuarial Random Vectors in the Compound PascalModel
    Acta Mathematicae Applicatae Sinica, English Serie   2011 Vol.27 (1): 63-74 [Abstract] (45) [HTML 0 KB] [PDF 0 KB] (24)
333 Qing Zhou
  Reflected and Doubly Reflected BSDEs for Lévy Processes: Solutions and Comparison
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (2): 333-344 [Abstract] (21) [HTML 0 KB] [PDF 254 KB] (155)
697 Sheng-jun Fan
  Properties of Solutions of BSDEs with Integrable Parameters
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (4): 697-704 [Abstract] (23) [HTML 0 KB] [PDF 254 KB] (203)
501 Kai He, Xi-cheng Zhang
  One Dimensional Stochastic Differential Equations with Distributional Drifts
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (3): 501-512 [Abstract] (24) [HTML 0 KB] [PDF 254 KB] (192)
513 Qing Zhou
  On Comparison Theorem and Solutions of BSDEs for Lévy Processes
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (3): 513-522 [Abstract] (16) [HTML 0 KB] [PDF 254 KB] (179)
First page | Prev page | Next page | Last pagePage 1 of 1, 25 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9